Alert archive / Wyoming / Special Weather Statements in 2014
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at May 31, 2014, 6:13 PM MDT for Niobrara County, Wyoming. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2014, 6:13 PM MDT (00:13 UTC)
- Expired
- May 31, 2014, 7:15 PM MDT
- In force
- 62 min
- Issued by
- NWS Cheyenne, WY
County Niobrara County, WY
The radar
The Cheyenne radar (KCYS), 178 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 869 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
050 WWUS85 KCYS 010013 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 613 PM MDT SAT MAY 31 2014 WYZ102-107-108-010115- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 613 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...SOUTHERN NIOBRARA AND NORTHERN GOSHEN COUNTIES UNTIL 715 PM MDT... AT 609 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KEELINE TO 10 MILES NORTHEAST OF GUERNSEY CAMPGROUND...AND MOVING EAST NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LUSK... MANVILLE... RAWHIDE BUTTES... JAY EM... PRAIRIE CENTER... VAN TASSELL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4296 10406 4250 10406 4239 10477 4278 10488 TIME...MOT...LOC 0013Z 254DEG 28KT 4271 10469 4244 10463 $$ HAMMER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at May 31, 5:10 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 31, 5:10 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 510 PM MDT SAT MAY 31 2014 .UPDATE... ISSUED AT 505 PM MDT SAT MAY 31 2014 CONVECTION IS GETTING TOGETHER LATE THIS AFTERNOON. WE HAVE ISSUED A SEVERE WEATHER WATCH FOR OUR NORTHERN COUNTIES THROUGH 11 PM THIS EVENING. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS AFTERNOON THROUGH SUNDAY NIGHT) ISSUED AT 300 PM MDT SAT MAY 31 2014 SEVERE POTENTIAL FOR THIS AFTN AND EVENING IS STILL UNCERTAIN...MAINLY DUE TO THE MARGINAL FLOW ALOFT AND DEEP LAYER SHEAR. SPC MESOANALYSIS SHOWS GOOD INSTABILITY WITH MLCAPES OF 1000-1500 J/KG ALONG AND EAST OF THE LARAMIE RANGE. HOWEVER...BULK SHEAR OF 25-30 KTS IS STILL RATHER MARGINAL TO GET STORMS MORE ORGANIZED INTO SUPERCELLS. A FEW CELLS HAVE DEVELOPED IN THE CHUGWATER AREA OVER THE PAST HOUR AND HAVE NOT REALLY STRENGTHENED AS IT PUSHED OVER THE PLAINS. MODELS DO INDICATE THAT THE BULK SHEAR INCREASES TO 35-40 KTS BY AROUND 00Z AS THE UPPER TROUGH PUSHES INTO WESTERN WY. STRONGEST FORCING FOR ASCENT FROM THE TROUGH IS GENERALLY ACROSS THE NORTHERN COUNTIES. THE HRRR MODEL SHOWS INITIALLY DISCRETE CELLS OVER PLATTE AND CONVERSE COUNTIES LATE THIS AFTN THAT MERGE INTO A LINE/MULTICELL CLUSTER OVER THE NORTHERN NEBRASKA PANHANDLE. WILL MAINTAIN THE SVR WORDING WITH LARGE HAIL IN THE GRIDS SINCE CONDITIONS ARE BECOMING MORE FAVORABLE BY THIS EVENING. UPPER TROUGH PUSHES ACROSS WY OVERNIGHT WITH THE TROUGH AXIS OVER THE NEBRASKA PANHANDLE BY SUN AFTN. SFC FRONT ASSOCIATED WITH THE UPPER TROUGH IS PROGGED TO HAVE MOVED OVER MUCH OF THE CWA BY 18Z SUN WITH BOUNDARY LAYER FLOW TURNING WEST TO NORTHWEST. THE DRIER AIRMASS BEHIND THE FRONT COMBINED WITH LARGE SCALE SUBSIDENCE SHOULD LIMIT STORM COVERAGE COMPARED TO THIS AFTN. THERE IS SOME DISAGREEMENT ON HOW MOIST IT WILL BE OVER THE PANHANDLE IN THE POST FRONTAL AIRMASS...WITH THE GFS SHOWING DEWPOINTS IN THE 40S AND THE MORE MOIST NAM IN THE MID 50S. TEND TO THINK THAT THE STRONGEST STORMS WILL BE EAST OF THE CWA IN THIS PATTERN...HOWEVER WILL HAVE TO WATCH FAR EASTERN ZONES SINCE WINDS ALOFT ARE STRONGER AND BULK SHEAR ARE 40-45 KTS. SPC HAS MUCH OF THE PANHANDLE IN A SLIGHT RISK FOR TOMORROW. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 300 PM MDT SAT MAY 31 2014 UPPER LEVEL RIDGING CONTINUING TO BE FORECAST TO MOVE INTO WESTERN WYOMING MONDAY. FOR THE MOST PART...MONDAY LOOKS TO BE OUR DRIEST DAY. LATEST NAM/WRF IS SHOWING SOME POPS DOWN OVER THE SOUTHERN PANHANDLE MONDAY EVENING. DO THINK FOR THE MOST PART THOUGH THAT EVERYONE WILL BE DRY. TUESDAY CONTINUES TO SHOW AN INCREASED THREAT FOR SEVERE THUNDERSTORMS AS THE UPPER RIDGE MOVES EAST AND A STRONG SHORTWAVE MOVES INTO SOUTHWEST WYOMING. LOW LEVEL SOUTHEASTERLY WINDS IN THE PANHANDLE WITH LOW LEVEL POOLING OF MOISTURE TUESDAY MORNING. AFTER 18Z...GFS SHOWING AN 80 TO 85KT JET TO MOVE THROUGH SOUTHERN WYOMING...WITH MUCH OF OUR NORTHERN COUNTIES IN THE FAVORABLE LFQ OF THE JET. SHORTWAVE MOVES THROUGH DURING THE HEAT OF THE DAY. FAVORABLE SHEAR FOR LARGE HAIL ACROSS CONVERSE...NIOBRARA COUNTIES IN EAST CENTRAL WYOMING AND THE NORTHERN PANHANDLE. SINCE IT HAS BEEN SHOWING THIS SETUP FOR SEVERAL DAYS NOW...WENT AHEAD AND ADDED SEVERE THUNDERSTORMS INTO THE FORECAST FOR TUESDAY AFTERNOON/EARLY EVENING. ANOTHER WEAK SHORTWAVE FOR WEDNESDAY SHOULD KEEP SOME LOW CHANCE POPS. SEVERE CHANCES SHOULD BE MINIMAL AS JET SAGS SOUTH INTO SOUTHERN COLORADO...BUT WE WILL NEED TO WATCH. STRONGER SHORTWAVE LOOKS TO MOVE THROUGH THE AREA FRIDAY INTO SATURDAY. BOTH THE GFS AND ECMWF VERY SIMILAR ON WHERE POPS ARE EXPECTED TO BREAK OUT FRIDAY EVENING. COULD BE OUR NEXT SEVERE THUNDERSTORM CHANCE AT THAT TIME. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON) ISSUED AT 505 PM MDT SAT MAY 31 2014 CONVECTION BECOMING STRONG THIS AFTERNOON FOR AIRPORTS EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING AND AFTER 23Z FOR OUR NEBRASKA PANHANDLE AIRPORTS. SOME QUESTION ON CAPPING STILL INHIBITING CONVECTION OVER THE SOUTHERN PANHANDLE AND LATEST HRRR FORECAST SUGGESTS THAT KSNY AND MAYBE KBFF WILL STAY DRY. WILL GO WITH A CHANCE AND ADDED VCTS TO THESE TAFS. SHOULD NOT SEE THE WIDESPREAD STRATUS THAT WE SAW THIS MORNING FOR SUNDAY MORNING AS WINDS TURN MORE WESTERLY. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON/EVENING. SOME STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WITH STRONG WINDS AND LARGE HAIL. && .FIRE WEATHER... ISSUED AT 300 PM MDT SAT MAY 31 2014 MINIMAL FIRE WEATHER CONCERNS THROUGH EARLY NEXT WEEK. A MOIST AIRMASS IN PLACE THIS AFTERNOON...ESPECIALLY TO THE EAST OF THE LARAMIE RANGE WHERE SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. A FRONT WILL PASS OVER THE REGION ON SUN MORNING WITH DRIER CONDITIONS BEHIND IT ALONG WITH BREEZY WEST WINDS. MINIMUM AFTERNOON HUMIDITY VALUES WILL FALL TO AROUND 20 PERCENT FOR AREAS TO THE WEST OF THE LARAMIE RANGE BY EARLY NEXT WEEK. && .HYDROLOGY... ISSUED AT 300 PM MDT SAT MAY 31 2014 RIVER FLOODING WILL CONTINUE ALONG THE LITTLE SNAKE...UPPER NORTH PLATTE...AND LARAMIE RIVERS THROUGH EARLY NEXT WEEK. A DRIER WEATHER PATTERN IS EXPECTED TO DEVELOP OVER THE AREA OVER THE NEXT FEW DAYS AS MOISTURE DECREASES. TEMPERATURES THIS WEEKEND WILL BE WARM ENOUGH TO PRODUCE SOME SNOWMELT ACROSS THE SIERRA MADRE AND SNOWY RANGES BUT AMOUNTS SHOULD BE LESS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...CLAYCOMB SHORT TERM...FINCH LONG TERM...CLAYCOMB AVIATION...CLAYCOMB FIRE WEATHER...FINCH HYDROLOGY...FINCH
Hazardous weather outlook, May 31, 10:43 AM MDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1043 AM MDT SAT MAY 31 2014 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 011645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1043 AM MDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL FORM INITIALLY OVER THE LARAMIE RANGE EARLY THIS AFTERNOON THEN MOVE EAST OVER THE PLAINS DURING THE REST OF THE AFTERNOON INTO THIS EVENING. A FEW STRONG OR SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN FOR MOST DAYS THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THE EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>116-011645- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1043 AM MDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. NO SEVERE STORMS ARE ANTICIPATED HOWEVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Local storm report, May 31, 5:09 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT SAT MAY 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL BORDEAUX 41.95N 104.95W
05/31/2014 M0.88 INCH PLATTE WY LAW ENFORCEMENT
&&
HAHNSpecial weather statement, May 31, 5:10 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 510 PM MDT SAT MAY 31 2014 WYZ101-103-107-010015- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 510 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE AND SOUTHEASTERN CONVERSE COUNTIES UNTIL 615 PM MDT... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF ESTERBROOK...OR 17 MILES SOUTH OF DOUGLAS...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GLENDO... GLENDO RESERVOIR... TWO MOON CAMPGROUND... LOST SPRINGS... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 108 AND 138. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4293 10490 4244 10491 4244 10548 4269 10550 TIME...MOT...LOC 2311Z 241DEG 23KT 4253 10538 HAMMER
Local storm report, May 31, 5:48 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
548 PM MDT SAT MAY 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 3 SW YODER 41.89N 104.34W
05/31/2014 E0.88 INCH GOSHEN WY TRAINED SPOTTER
NO WIND. .2 INCHES OF RAIN.
&&
GCLAYCOMSpecial weather statement, May 31, 5:55 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 555 PM MDT SAT MAY 31 2014 WYZ107-108-010045- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 555 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND CENTRAL GOSHEN COUNTIES UNTIL 645 PM MDT... AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TWO MOON CAMPGROUND TO 7 MILES SOUTHWEST OF GUERNSEY CAMPGROUND...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GUERNSEY CAMPGROUND... GUERNSEY... FORT LARAMIE NATIONAL HISTORIC SITE... HARTVILLE... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4245 10433 4220 10456 4224 10496 4249 10489 TIME...MOT...LOC 2355Z 254DEG 24KT 4248 10483 4228 10485 HAMMER
Local storm report, May 31, 6:10 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
610 PM MDT SAT MAY 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM NON-TSTM WND GST TORRINGTON 42.07N 104.18W
05/31/2014 M54 MPH GOSHEN WY ASOS
&&
GCLAYCOMSpecial weather statement, May 31, 6:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 613 PM MDT SAT MAY 31 2014 WYZ102-107-108-010115- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 613 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...SOUTHERN NIOBRARA AND NORTHERN GOSHEN COUNTIES UNTIL 715 PM MDT... AT 609 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KEELINE TO 10 MILES NORTHEAST OF GUERNSEY CAMPGROUND...AND MOVING EAST NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LUSK... MANVILLE... RAWHIDE BUTTES... JAY EM... PRAIRIE CENTER... VAN TASSELL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4296 10406 4250 10406 4239 10477 4278 10488 TIME...MOT...LOC 0013Z 254DEG 28KT 4271 10469 4244 10463 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:09 PM MDT | Special Weather Statement | CYS | Niobrara | 36 min |
| Jun 1, 1:11 PM MDT | Special Weather Statement | CYS | Converse | 49 min |
| Jun 1, 1:25 PM MDT | Special Weather Statement | CYS | Platte | 50 min |
| Jun 1, 1:28 PM MDT | Special Weather Statement | CYS | Converse | 62 min |
| Jun 1, 1:56 PM MDT | Special Weather Statement | CYS | Platte | 49 min |
| Jun 1, 2:16 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 1, 2:21 PM MDT | Special Weather Statement | CYS | Goshen | 39 min |
| Jun 1, 3:29 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 46 min |
| Jun 1, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 49 min |
| Jun 1, 5:10 PM MDT | Special Weather Statement | CYS | Laramie | 35 min |
| May 31, 6:14 PM MDT | Special Weather Statement | CYS | Sioux | 46 min |
| May 31, 7:01 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| May 31, 8:06 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 39 min |
| May 31, 8:16 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff, Sioux | 29 min |
| May 31, 8:31 PM MDT | Special Weather Statement | CYS | Cheyenne | 59 min |
| May 31, 8:39 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Scotts Bluff, Sioux | 36 min |
| May 31, 8:47 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 28 min |
| May 31, 9:17 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 1, 3:49 AM MDT | Special Weather Statement | CYS | Morrill | 56 min |
| Jun 1, 4:42 AM MDT | Special Weather Statement | CYS | Morrill | 33 min |
| Jun 1, 4:52 AM MDT | Special Weather Statement | CYS | Box Butte | 38 min |
| Jun 1, 5:36 AM MDT | Special Weather Statement | CYS | Box Butte | 54 min |
| Jun 1, 5:45 AM MDT | Areal Flood Advisory | CYS | Box Butte | 3 hr |
| Jun 1, 6:24 AM MDT | Special Weather Statement | CYS | Morrill | 66 min |
| Jun 1, 6:26 AM MDT | Special Weather Statement | CYS | Cheyenne | 64 min |
| Jun 1, 6:35 AM MDT | Special Weather Statement | CYS | Box Butte | 55 min |
| Jun 1, 7:29 AM MDT | Special Weather Statement | CYS | Morrill | 31 min |
| Jun 1, 11:32 AM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| Jun 1, 3:35 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 25 min |
| Jun 1, 3:41 PM MDT | Special Weather Statement | CYS | Sioux | 49 min |
| Jun 1, 4:41 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff | 49 min |
| Jun 1, 5:26 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball, Morrill | 64 min |
Nearby
Special Weather Statements in Wyoming, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.